Home & GardenBathroomMedicine CabinetEquate
Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets

Equate Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets

(40)

Description

Acetaminophen (250mg), Aspirin (250mg), Caffeine (65mg). Pain reliever / Pain reliever aid. Compare to Excedrin Extra Strength Caplets active ingredients.

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question
Reviews
Start your review of Equate Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets!
Which variety would you like to review?
Find a variety
Chantal H.
402 reviews
Equate Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets uploaded by Chantal H.
[product:equate-extra-strength-headache-relief-caplets,-200ct,-compare-to-excedrin-extra-strength-caplets] this works very well! You just try for yourself to see the quality and I have used brand name and this one provided exactly what I needed help with seasonal migraines. It's very effective and I would even say to use this for premenstrual pains as well. Always check your ingredients in similar items to actually see what works you for!
[product:equate-extra-strength-headache-relief-caplets,-200ct,-compare-to-excedrin-extra-strength-caplets] this works very well! You just try for yourself to see the quality and I have used brand name and this one provided exactly what I needed help with seasonal migraines. It's very effective and I would even say to use this for premenstrual pains as well. Always check your ingredients in similar items to actually see what works you for!
Alexandria G.
Hopkinsville, KY
158 reviews
Purchased at: Walmart
This walmart brand Excedrin is the bomb.com when you need to get of a headache and/or migraine. I definitely recommend it. And at a great price point too. If you need Excedrin but don't want to pay Excedrin prices grab a bottle of this to throw in your bag!
This walmart brand Excedrin is the bomb.com when you need to get of a headache and/or migraine. I definitely recommend it. And at a great price point too. If you need Excedrin but don't want to pay Excedrin prices grab a bottle of this to throw in your bag!
Christy W.
Fletcher, NC
228 reviews
Equate Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets uploaded by Christy W.
Purchased at: Walmart
Equate Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets is the only medicine that I've been able to find that really cures my migraine besides of course the original brand (Excedrin migraine) but I try to purchase this brand whenever possible because it works just as and without a doubt doesn’t give me any awful secondary effects. (Like some otc meds do) It's easy to swallow, gentle to the stomach and very effective. On top of all that, the price is not at all excessive.
Equate Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets is the only medicine that I've been able to find that really cures my migraine besides of course the original brand (Excedrin migraine) but I try to purchase this brand whenever possible because it works just as and without a doubt doesn’t give me any awful secondary effects. (Like some otc meds do) It's easy to swallow, gentle to the stomach and very effective. On top of all that, the price is not at all excessive.
Laura A.
321 reviews
I've had a 24/7 headache for 17 years now (half my life) & I've tried literally every pain med (up to the strongest, last resort prescription pain med out there - only temporarily & with prescription & doctor's orders!) for my headache & many other pains all over with no results at all. Excedrin is the only thing that eases it just a teeny tiny bit, making it an absolute lifesaver! This Equate version is just as good as the name brand & is way cheaper! Love this! 💖
I've had a 24/7 headache for 17 years now (half my life) & I've tried literally every pain med (up to the strongest, last resort prescription pain med out there - only temporarily & with prescription & doctor's orders!) for my headache & many other pains all over with no results at all. Excedrin is the only thing that eases it just a teeny tiny bit, making it an absolute lifesaver! This Equate version is just as good as the name brand & is way cheaper! Love this! 💖
Ana R.
Sugar Creek, MO
292 reviews
My husband uses Equate Extra Strength headache relief caplets. And he says this work great. Good price and quality.
My husband uses Equate Extra Strength headache relief caplets. And he says this work great. Good price and quality.
Jennifer S.
Morganton, NC
149 reviews
I purchased this stuff because our local Walmart was out of stock on the Excedrin Migraine Relief medicine. I honestly wasn't expecting the Equate version to work that well, but my head was pounding, and I didn't have time to go to another store because I needed to get to work. So I purchased the Equate version and headed on to work. Surprisingly, I found that the Equate version actually worked better for me than the higher priced Excedrin did! I will continue to purchase the Equate version instead of the name brand in the future. 
I purchased this stuff because our local Walmart was out of stock on the Excedrin Migraine Relief medicine. I honestly wasn't expecting the Equate version to work that well, but my head was pounding, and I didn't have time to go to another store because I needed to get to work. So I purchased the Equate version and headed on to work. Surprisingly, I found that the Equate version actually worked better for me than the higher priced Excedrin did! I will continue to purchase the Equate version instead of the name brand in the future. 
Robin H W.
Hiawassee, GA
138 reviews
Just as effective as Excedrin on my tough headaches. I keep it on hand - at home and in purse for whenever a stress migraine decides to visit.
Just as effective as Excedrin on my tough headaches. I keep it on hand - at home and in purse for whenever a stress migraine decides to visit.
Leslie R.
Georgia
51 reviews
It works exactly like the branded products (Excedrin) and it is a more affordable option. For me it works great! Equate Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets
It works exactly like the branded products (Excedrin) and it is a more affordable option. For me it works great! Equate Extra Strength Headache Relief Caplets, 200ct, Compare to Excedrin Extra Strength Caplets
Cindy C.
Venice, FL
153 reviews
These Equate Brand Extra Strength Headache Relief Caplets work just as well as the name brand products. within 15 mins i felt relief and i also am saving money as well. The packaging is simple to understand, the price is very affordable and i will def be buying them again.
These Equate Brand Extra Strength Headache Relief Caplets work just as well as the name brand products. within 15 mins i felt relief and i also am saving money as well. The packaging is simple to understand, the price is very affordable and i will def be buying them again.
Erin C.
Delmar, DE
93 reviews
Works just as well as Excedrin and is the only medicine that will help when I feel a migraine coming on. If I take this quick enough I can usually avoid it. I prefer this to prescription meds because those knock me out for hours.
Works just as well as Excedrin and is the only medicine that will help when I feel a migraine coming on. If I take this quick enough I can usually avoid it. I prefer this to prescription meds because those knock me out for hours.
Q & A

Looking for your answer?

Be the First to Ask a Question